# SDR ASAA2018012723300

- Difficulty date: January 27, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 39,736 hours, 11,815 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16N1MX
- Condition: Faulted
- Location: Ee Bay
- Part time: 39,761 hours, 11,821 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLARE ARMED DID NOT ILLUMINATE AT 500 RA. SUBSEQUENTLY DISCONTINUED PRACTICE CATIII AUTOLAND HYBRID APPROACH AND THEN FLARE ARMED ILLUMINATED AT 150 FT AGL.  ACFT GROUNDED. ACCOMPLISHED  DFCS FAULT REVIEW IAW LLM CHECKLIST AMM 22-00-01, DFCS  CHANNEL A LOGGED MSG 22-11303 INTERNAL FCC FAULT (3 TIMES) LAST LEG. NO FAULTS LOGGED IN CHANNEL B.  REMOVED AND REPLACED FCC A COMPUTER REF B737-800 AMM 22-11-33, OPS CHECK NORMAL. THIS CLEARS MEL'S 22-1F & 22-99B, A/T TEST PASSED OPS TEST PASSED REF AMM 22-31-00, THIS CLEARS MEL 22-4B. LAND VERIFY TEST PASSED REF LLM CHECKLIST 22-00-01 THIS CLEARS MEL 22-99C.
